# SDR SWAA2015012636049

- Difficulty date: January 21, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 12,642 hours, 7,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 520, LBL 0.  R & R INTERCOSTAL IAW SRM.
